BibTeX record journals/ijfs/WangLW18

download as .bib file

@article{DBLP:journals/ijfs/WangLW18,
  author    = {Ningkui Wang and
               Xianming Liu and
               Daijun Wei},
  title     = {A Modified {D} Numbers' Integration for Multiple Attributes Decision
               Making},
  journal   = {Int. J. Fuzzy Syst.},
  volume    = {20},
  number    = {1},
  pages     = {104--115},
  year      = {2018},
  url       = {https://doi.org/10.1007/s40815-017-0323-0},
  doi       = {10.1007/s40815-017-0323-0},
  timestamp = {Fri, 01 Mar 2019 16:35:02 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/ijfs/WangLW18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics